MAUDE Adverse Event Report: ACCESS VASCULAR, INC. HYDROMID; INTRAVASCULAR CATHETER

ACCESS VASCULAR, INC. HYDROMID; INTRAVASCULAR CATHETER
Model Number MID-141CM
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Nurse reported that patient with catheter placed had elbow swelling.There was no pain or leaking at the site.Ultrasound diagnosed deep vein thrombosis.It is unknown if any intervention was required.Patient condiiton is also unknown.

Brand Name
HYDROMID
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key25566584
Report Number3021570645-2026-00009
Device Sequence Number9995108
Product Code FOZ
UDI-Device Identifier00850030354365
UDI-Public00850030354365
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K220772
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model NumberMID-141CM
Device Catalogue NumberFG-80H04104
Device Lot Number02122503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTIC DAPTOMYCINANTIBIOTIC CEFTRIAXONE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown